On ideals of minors of matrices with indeterminate entries

Katzman, M. (2005) On ideals of minors of matrices with indeterminate entries. Communications in Algebra, 36 (1). pp. 104-111. ISSN 0092-7872

Abstract

Metadata

Authors/Creators:
  • Katzman, M.
Copyright, Publisher and Additional Information: © 2008 Taylor and Francis. This is an author produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: determinantal ideals
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 14:45
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1080/00927870701665206
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00927870701665206

Download

Filename: Katzman7.pdf

Share / Export

Statistics